# SDR SWAA113584

- Difficulty date: May 9, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 47,460 hours, 28,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PEP MT.
